# SDR AALA20001890

- Difficulty date: November 13, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

MIA - FLT 991 - EN ROUTE MIA-EZE, DETECTED LOUD SQUEAL AT LEFT SIDE WINDSHIELD.  SQUEAL INTERFERRED WITH COCKPIT COMMUNICATION AND RADIO COMMUNICATION WITH AIR TRAFFIC CONTROLLER.  DUMPED APPROXIMTELY 80,000 LBS OF FUEL.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE WINDOW SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
